MathSciNet Relay Station
MathSciNet bibliographic data
MR2191290 05C80 (05C15)
Frieze, Alan; Krivelevich, Michael; Sudakov, Benny The strong chromatic index of random graphs. SIAM J. Discrete Math. 19 (2005), no. 3, 719–727.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement